# SDR QXEA2019053100229

- Difficulty date: May 29, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 42,387 hours, 44,596 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTS STRANGE SMELL FROM FLIGHT DECK. REMOVED FROM SERVICE. PERFORMED OPS TEST OF ECS IAW AMM TASK 21-61-00-710-803. NO SMELL NOTED IN FD OR CABIN. PERFORMED OPS TEST OF ECS AGAIN WITH ENGINE RUNS IAW AMM TASK 21-61-00-710-802. NO SMELL NOTED DURING OPS TEST & OPS TEST GOOD. NO FURTHER DEFECTS NOTED. COULD NOT DUPLICATE SMELL. RETURNED TO SERVICE.
